# SDR ABXA9500022

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Box
- Part number: 0080004002
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOOR LATCH LIGHT ILLUMINATED.  RECYCLED LANDING GEAR 3 TIMES, LIGHT REMAINED ILLUMINATED.  AIRCRAFT REDUCED AIRSPEED AND CONTINUED TO ILN.  REMOVED AND REPLACED FAULTY PROXIMITY CONTROL BOX.  REPLACED BENT PROXIMITY SWITCH PADDLE FOR LEFT GEAR DOOR.  SYSTEM OPS CHECKED GOOD IAW DC 8 MM CHAPTER 32.
